On the absolute summability factors of infinite series involving quasi-power-increasing sequences

H. Şevli, L. Leindler

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we prove two theorems on | A |k, k ≧ 1, summability factors for an infinite series by replacing a Riesz matrix with a lower triangular matrix and using quasi-power-increasing sequences instead of almost increasing sequences. We obtain sufficient conditions for ∑ an λn to be summable | A |k, k ≧ 1, by using quasi-f-increasing sequences.

Original languageEnglish
Pages (from-to)702-709
Number of pages8
JournalComputers and Mathematics with Applications
Volume57
Issue number5
DOIs
Publication statusPublished - Mar 2009

Fingerprint

Summability Factors
Absolute Summability
Monotonic increasing sequence
Infinite series
Lower triangular matrix
Sufficient Conditions
Theorem

Keywords

  • Absolute summability
  • Almost increasing sequences
  • Infinite series
  • Lower triangular matrix
  • Quasi-monotone sequences
  • Summability factors

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Modelling and Simulation
  • Computational Mathematics

Cite this

On the absolute summability factors of infinite series involving quasi-power-increasing sequences. / Şevli, H.; Leindler, L.

In: Computers and Mathematics with Applications, Vol. 57, No. 5, 03.2009, p. 702-709.

Research output: Contribution to journalArticle

@article{ba580549357c4eb9af657b3365ad8731,
title = "On the absolute summability factors of infinite series involving quasi-power-increasing sequences",
abstract = "In this paper, we prove two theorems on | A |k, k ≧ 1, summability factors for an infinite series by replacing a Riesz matrix with a lower triangular matrix and using quasi-power-increasing sequences instead of almost increasing sequences. We obtain sufficient conditions for ∑ an λn to be summable | A |k, k ≧ 1, by using quasi-f-increasing sequences.",
keywords = "Absolute summability, Almost increasing sequences, Infinite series, Lower triangular matrix, Quasi-monotone sequences, Summability factors",
author = "H. Şevli and L. Leindler",
year = "2009",
month = "3",
doi = "10.1016/j.camwa.2008.11.007",
language = "English",
volume = "57",
pages = "702--709",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "5",

}

TY - JOUR

T1 - On the absolute summability factors of infinite series involving quasi-power-increasing sequences

AU - Şevli, H.

AU - Leindler, L.

PY - 2009/3

Y1 - 2009/3

N2 - In this paper, we prove two theorems on | A |k, k ≧ 1, summability factors for an infinite series by replacing a Riesz matrix with a lower triangular matrix and using quasi-power-increasing sequences instead of almost increasing sequences. We obtain sufficient conditions for ∑ an λn to be summable | A |k, k ≧ 1, by using quasi-f-increasing sequences.

AB - In this paper, we prove two theorems on | A |k, k ≧ 1, summability factors for an infinite series by replacing a Riesz matrix with a lower triangular matrix and using quasi-power-increasing sequences instead of almost increasing sequences. We obtain sufficient conditions for ∑ an λn to be summable | A |k, k ≧ 1, by using quasi-f-increasing sequences.

KW - Absolute summability

KW - Almost increasing sequences

KW - Infinite series

KW - Lower triangular matrix

KW - Quasi-monotone sequences

KW - Summability factors

UR - http://www.scopus.com/inward/record.url?scp=58749085522&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58749085522&partnerID=8YFLogxK

U2 - 10.1016/j.camwa.2008.11.007

DO - 10.1016/j.camwa.2008.11.007

M3 - Article

VL - 57

SP - 702

EP - 709

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 5

ER -